# SDR ASOA2012092402265

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM CORRODED AT COCKPIT ENTRANCE.  BS 280 CROSSBEAM EXFOLIATED AT CORRODED AREA BEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-11-41-201-002-A01.  COMPLIED WITH ECTC REO 670-53-11-047 AND REO 670-53-11-047, REV E.
